# SDR CALA2018122872668

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6164 A34-010 LT FWD EMERGENCY EXIT AFT I/B VERTICAL FR AME CRACKED AT RIVETS REMOVED AND REPLACED AFT I/B VERTICAL FRAME IAW SRM 51-42-11-001 ADD EMP:V890622
